# SDR DALA1257620608

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 89,683 hours, 42,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BS 335, STR 19 RT BS 347, STR  20 RT, BS  364, STR 18 RT-STA 440 STR 16-17 RT.  REPAIRED DAMAGE IAW SRM 53-00-01.
